# SDR MWEA010171

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5956034557
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT STATION 484 BETWEEN LONGERON 27 RIGHT AND LONGERON 28 RIGHT AT FORWARD END OF INTERCOSTAL IS CORRODED AND CRACKED.  REMOVED, FABRICATED AND INSTALLED BRACKET.
